Aa
A
A
Close
Avatar universal
Bad Reaction/Allergy to Eye Dilation?
I went to the eye doctor yesterday, because I got an eye injury two and a half weeks ago and then I got an infection. He dilated my eyes (twice, as they didn't dilate enough the first time) and ran a bunch of tests. I'd never had my eyes dilated before, and they didn't give me sunglasses (I had none).
As soon as I got home, I felt very sick to my stomach and got a migraine. I was also dizzy and off balance and had blurred vision for hours, which I expected. I was also extremely light intolerant.
I took a nap and woke up feeling better... But the same symptoms came back later last night. My pitch black room didn't seem dark enough at all.
When I woke up this morning, my pupils were still a bit larger than normal, my eyes hurt to move (if that makes sense), and my head was bothering me. I took the antibiotics I was prescribed and went back to bed. My pupils went back to normal but my head is still bothering me a little. I'm also still a bit light sensitive. The symptoms are taking a long time to fade away.
My question is: What is going on?
I thought it might be that they didn't give me sunglasses and the light from the sunshine as well as my phone and laptop may have hurt it... I became extremely light sensitive very fast. I was also told that I might just react badly to the drops, or have an allergy to them. I just want to know so that I can be aware in the future.
Cancel
1 Answers
Page 1 of 1
711220 tn?1251894727
You should discuss this with your doctor.  I do not know what type of drops he used.

Dr. O.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources